# SDR JJBA20251117103

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 43,717 hours, 30,634 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 4504113B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

SMOKE ODOR IN COCKPIT & CABIN DURING CRUISE AT FLT LEVEL 220. OPS BOTH PACKS WITH NO FAULTS. FOUND BOTH MUFFLERS TO HAVE TEARS & EVIDENCE OF BURNS. R & R BOTH RECIRC MUFFLERS. PERFORMED OPS CHECK OF PACK SYS. FAULT PERSISTS, RAN PACK 1 & 2 ON BOTH APU & ENGS INDIVIDUALLY.  ODOR IS PRESENT WITH ONLY APU BLEED SELECTED.  PERFORMED GVI OF PACK SYS 1 & 2. NO DEFECTS NOTED. REMOVED AND REINSTALLED CROSS BLEED VALVE FOR GVI. NO DEFECTS NOTED. FOUND APU LEAKING & CONSUMING OIL. PERFORMED OIL DECONTAMINATION. FOUND WHEN RUNNING PACKS 1 & 2 WITH ENG BLEED NO ODOR NOTED WHEN PACKS ARE OPERATED WITH APU BLEED SMELL PERSISTS. REMOVED AND REPLACED APU. OPS AND LEAK CHECK SAT. C/B E6 AND C30 RESET. OPS AND LEAK CHECK SAT.
